On the sphericity of liquid droplets
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 235-241.
@incollection{AST_1984__118__235_0,
     author = {Tamanini, I.},
     title = {On the sphericity of liquid droplets},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     mrnumber = {761754},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__235_0/}
}
TY  - CHAP
AU  - Tamanini, I.
TI  - On the sphericity of liquid droplets
BT  - Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 118
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__118__235_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=761754
LA  - en
ID  - AST_1984__118__235_0
ER  - 
%0 Book Section
%A Tamanini, I.
%T On the sphericity of liquid droplets
%B Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
%A Collectif
%S Astérisque
%D 1984
%N 118
%I Société mathématique de France
%G en
%F AST_1984__118__235_0
Tamanini, I. On the sphericity of liquid droplets, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 235-241. http://www.numdam.org/item/AST_1984__118__235_0/

[l] E. Barozzi, E. H. A. Gonzalez, Least area problems with a volume constraint, these proceedings. | Zbl

[2] R. Finn, Global size and shape estimates for symmetric sessile drops, J. Reine Angew. Math. 335 (1982), 9-36. | EuDML | MR | Zbl

[3] E. H. A. Gonzalez, Sul problema della goccia appoggiata, Rend. Sem. Mat. Univ. Padova 55 (1976), 289-302. | EuDML | MR | Zbl

[4] E. H. A. Gonzalez, U. Massari, I. Tamanini, On the regularity of boundaries of sets minimizing perimeter with a volume constraint, Indiana Univ. Math. J. 32 (1983), 25-37. | DOI | MR | Zbl

[5] E. H. A. Gonzalez, U. Massari, I. Tamanini, Existence and regularity for the problem of a pendent liquid drop, Pacific J. Math. 88 (1980), 399-420. | DOI | MR | Zbl

[6] I. Tamanini, Boundaries of Caccioppoli sets with Holder-continuous normal vector, J. Reine Angew. Math. 334 (1982), 27-39. | EuDML | MR | Zbl